ssaturnss

269d

what brand of meds would be best for adhd? without horrible side effects if possible, the ones my therapist and dr. all have recommended ones that have bad side effects.

Lethargy

Dyspnea

Dexamfetamine

Atomoxetine

Nausea and Vomiting

Anorexia

Attention-Deficit Disorder

View all
  • azzythetrashpanda

    269d

    Vyvance unless that's one cause ove taken vyvance for as long as I can remember and it doesnt have side effects as far as I know anyway

    • ssaturnss

      269d

      they havent recommended that one, ill look at it when i get home thank you

      • azzythetrashpanda

        269d

        ur welcome

      • kepler

        267d

        that's the one I took, and the only side effect I personally experienced was a slight appetite loss

  • Pinecone.Longman

    269d

    Vyvanse is what I switched to after having lots of really horrible side effects from Concerta. You still get some of the basic side effects of stimulants like decreased appetite, because those are fairly universal, but it doesn't make me actively nauseous or short of breath like Concerta did

  • CaesarZeppli

    269d

    i switched to Vyvanse after ritalin, ritalin gave me extreme anxiety and i couldn’t get anything done, so i suggest Vyvanse (side affects i’ve experienced: tiredness, hunger diminished and craving sweets)

  • Trophy

    267d

    I liked concerta the best, Ritalin just gave me anxiety and my eyes were hyper focused on random stuff like the walls and adderall just made my heart race more than concerta and Ritalin I haven’t taken vyvanse though

  • Raina.8

    267d

    I’m on atomoxetine but tbh I’m tryna move medications lol

  • Raina.8

    267d

    But- actually don’t take that one bc the first two weeks I was on it, I had an increase heart rate

  • Booandthemoo

    267d

    Vyvance. I’m just starting out and it’s the first one I’ve tried but the side effects I have are sometimes it makes me tired and dry mouth.

  • KaelaAnn

    267d

    Envega works well for me you can do pills or shots for the meds. Shot works best for me the med helps me stay focused and also helps with bi polar

  • Blackmagicmage

    267d

    I have been on Resperdal, Vyvanse, Ritalin, Concerta and Focolin-XR. My issues went like this: Vyvanse- This was the last medicine they tried for me. It helped out somewhat but made me a zombie when I was combined with Topamax (10mg), Kelonopin (1mg), and Seroquil (300mg). It got to the point where I looked like I snorted pills everyday and would fall asleep during class. Concerta- I beat my friend with a lawnmower belt out of a rage it threw me into and I have no recollection of doing such. 🙃 Focolin-XR: This was my most stable time period being on this from 5 years old to 14 years when it quit working. This stuff was a lifesaver. Ritalin: My mother said it made me bounce off the walls like I had codine in my system. Took me off it after a month. Risperdal: We didn't know at the time I had Aspergers but this made me super hyper sensitive to textures and foods as well as weather changes. I would get nosebleeds at random and was overstimulated while on it. Why? No one knows. Honestly with my experiences I would go Focalin. Focalin however is a controlled substance ADHD Med so be careful. You could also potentially loose weight from having the feeling of being full

    • ChristinaFarted

      266d

      my 8 year old just got diagnosed with ADHD and the doctor want to put him on Focalin XR. From you it worked? I am trying to get feed back.

  • Lotusfae

    266d

    I have dexadrin which is really helpful and the cool part is that when you take vyvanse your body processes it as dextramphetamine,aka dexadrin.so taking dex is getting straight to the source and it helps me a lot

  • InSearchOfFocus

    266d

    I started off on mydais, but it gave me heart palpitations. Then I went to vyvanse which worked for 3 years but when I increased the dosage because it wasn’t effectively working anymore, it started giving me heart palpitations. I was also feeling lethargic, a decreased appetite and I think made my depression worse, but idk that one for sure. Now I’m back on mydais and it’s honestly pretty great. I don’t have much in the way of side effects so far though I’ve only been on it for a couple weeks now

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.